# SDR ASAA2013103096259

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 2,807 hours, 902 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK & MAP FLAG ON F/O NAV DISPLAY.  RT FMC POSITION BLANK ON POSITION SHIFT, PG 3.  ALL CIRCUIT BREAKERS IN.  ALL ELSE NORMAL.  ACFT GROUNDED.  REBOOTED NR 2 FMC,  OPS OK.  NO HISTORY.
